# SDR HEEA086526

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 3,544 hours
- System (JASC): 2300 · Communications System
- Part: Cap
- Condition: Loose
- Location: Siren Amp
- Component: Siren Amp
- Component part number: AA22160
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERNAL FUSE CAP LOOSE.  UNIT OPERATES INTERMITTENTLY.
